It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-04-2012, 09:12 PM   #1
Senior Member
(female)
 
frisbeefreak's Avatar
 
Join Date: Sep 2011
Location: California
Posts: 182
frisbeefreak HB Userfrisbeefreak HB Userfrisbeefreak HB Userfrisbeefreak HB Userfrisbeefreak HB User
Lamictal for bi-polar

I started on Lamictal 1 week ago and I've noticed my urine is really dark. Should I be concerned? Has anyone had an y experiences with this as well?

 
Sponsors Lightbulb
   
Old 04-05-2012, 04:14 PM   #2
Junior Member
(female)
 
CM0608's Avatar
 
Join Date: Feb 2012
Location: Eatonton GA, USA
Posts: 47
CM0608 HB User
Re: Lamictal for bi-polar

Your Dr. is the best person to answer this question as he/she knows you personally. So definitely ask your Dr.

But I'm not on Lamictal, I'm on Tegretol and Risperidal and from time to time I have noticed darker urine. The body has a way of doing away with whatever it doesn't need which can result in darker urine. Sometimes in the past I have even noticed darker urine from a multivitamin! But I've never noticed darker urine continuously...just at the beginning of starting the meds, then every so often. I try to drink lots of water and that seems to result in a lighter color for most of the day.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!